# SDR AALA20041153

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT LIGHTS IN AFT CABIN INOPERATIVE.  REPAIRED SHORT IN WIRE AT ROW 36 FOR EMERGENCY SEAT LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
